# SDR USAA20090730SB126

- Difficulty date: July 29, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 83062875
- Condition: Failed
- Location: Cabin Pressure
- Part time: 55,897 hours, 43,689 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLT - EN ROUTE FROM PBI TO CLT, THE CABIN PRESSURE CONTROLLER FAILED IN AUTO AND ALLOWED CABIN TO VERY GRADUALLY CLIMB TO 10,000 FEET.  EMERGENCY DESCENT WAS ACCOMPLISHED.  CREW SWITCHED TO STANDBY AND CONTROL OF CABIN WAS REGAINED.  THE AUTO FAIL LIGHT DID NOT ILLUMINATE.  PRESSURIZATION WORKED NORMAL IN STANDBY.  FLIGHT CONTINUED AND LANDED AT CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER PER MM 21-31-00.  OPERATIONAL CHECK GOOD.
